| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Patient weight is estimated.Additional components potentially involved in the event include: common device name: kit implantable slim tip lead, 50cm, model: mn10350-50a, udi: (b)(4), serial: (b)(6), batch: 11047157.
Event or Problem Description
It was reported patient experienced a heart attack during the trial period.A stent was placed and patient was hospitalized.It is unknown which lead contributed to the event.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.